Could the Antihistamines Caused This Soreness In My Chest?

0 votes
About three and a half weeks ago, I was diagnosed with the problem of asthma. Initially, I have been on these medicines such as Foradil and Pulmicort. I had also been taking this medicine called Astilin antihistamine. Until I began this medication, I used to take antihistamines only on very rare occasions as they could hurt me. It was mainly because my chest used to feel a little sore. I used to get runny noses while I was on antihistamines. The feeling of soreness was limited mostly to the inside of my chest. It used to feel as if the upper airways would be irritated. There was a complete absence of cough.
Some two days back, I decided to try out by not taking the medicines to see what the results would be like. For the first few days, it had felt really better but today, all of a sudden the feeling of soreness returned to my chest again. I could not believe the difference from what I had felt yesterday and from today. It had been so nice yesterday and alas today, it feels so horrible. Hence, I feel that it must be the antihistamine that might be causing the trouble since I am not on the antihistamine any more.
My doctor could not give me a satisfactory answer with what was happening with me. All she could do was to ask me to get another medicine. It was called Singulair. I take this in combination with and in addition to the two earlier medicines, Foradil and Pulmicort. I was told that the new medicine was another medicine that was anti-inflammatory but the question of the uncomfortable feeling resulting from chest soreness continued to bother me. I came to notice that this problem had not been bothering me at all previously when I had not yet begun the medication. Hence, I could feel that there was some direct correlation to it. I could never accept that a medicine I had been taking to alleviate another malady would cause me further trouble. I was asked to wait for three months to see how the medicine will take effect but I now wonder if I should continue experimenting myself with the antihistamine. I am now thinking of cutting the dosage by half.
I am also wondering how this new medicine called Singulair is going to cause any difference in my condition. I was hoping that since many of those who post in this thread must be familiar with this medicine, they could give me some inputs regarding the medicine.
It can be immensely frustrating if you have a doctor who will just not listen to your genuine queries you have about your condition which you are entitled to know. I want to know if Singulair powder gets blocked in your mouth and do not actually reach the lungs.
asked Jan 5, 2011 by anonymous

Related questions

0 votes
1 answer
0 votes
0 answers
0 votes
0 answers
0 votes
1 answer
93 views asked Feb 2, 2011 by anonymous
...